Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 91, NWS Wichita, KS

June 3, 2005Cowley County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 3, 2005, 9:33 PM CDT for Cowley County, Kansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2005, 9:33 PM CDT (02:33 UTC)
Expired
Jun 3, 2005, 10:15 PM CDT
In force
42 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Cowley County, KS

The radar

The Wichita radar (KICT), 67 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 5:45 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
506 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 040233
SVRICT
KSC035-040315-
/O.NEW.KICT.SV.W.0091.050604T0233Z-050604T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
933 PM CDT FRI JUN 3 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 1015 PM CDT.

* AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR ARKANSAS CITY...OR ABOUT 16 MILES SOUTH OF
  WINFIELD...MOVING NORTH AT 35 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ARKANSAS CITY...ATLANTA...BURDEN...MAPLE CITY...UDALL...WINFIELD...
  ROCK...STROTHER FIELD AIRPORT

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS.

AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE
LIGHTNING IS IN THE AREA.

LAT...LON 3701 9711 3701 9679 3746 9667 3747 9712

$$

DARMOFAL
1 follow-up statement
000 
WWUS53 KICT 040242
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
941 PM CDT FRI JUN 3 2005

KSC035-040315-
/O.CON.KICT.SV.W.0091.000000T0000Z-050604T0315Z/
COWLEY KS-
941 PM CDT FRI JUN 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN COWLEY COUNTY 
UNTIL 1015 PM CDT...

AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
DAMAGING HAIL.  THIS STORM WAS LOCATED NEAR ARKANSAS CITY...OR 13
MILES SOUTH OF WINFIELD...AND MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR BURDEN BY  1015 PM CDT.

THE TOWN OF STROTHER FIELD AIRPORT IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3701 9711 3701 9679 3746 9667 3747 9712

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:40 PM CDT, 5 hours 53 minutes earlier.

Area forecast discussion, Jun 3, 3:40 PM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
340 PM CDT FRI JUN 3 2005

.DISCUSSION...

THIS AFTN AND THIS EVE:
ELEVATED CONVECTION IS NOW STARTING TO MOVE BACK TO THE NORTHEAST OF
THE AREA INTO NERN KS AND BELIEVE THIS TREND WILL CONTINUE ACROSS
THE AREA AS MCV IN OK HELPS PUSH THIS AREA OF SHRA NORTHEAST OF THE
AREA. SO MAY SEE A LULL IN THE CONVECTION AS FIRST AREA MOVES NE
THIS AFTERNOON BEFORE CONVECTION IN OK BEGINS TO MOVE RAPIDLY NE
BACK INTO THE AREA. SOME RECOVERY NOTED SOUTHWEST OF ICT, AS SOME
CLEARING HAS OCCURRED AFTER INITIAL ROUND OF CONVECTION, WITH A NEW
LINE OF CONVECTION FIRING UP ACROSS CEN OK. WILL HAVE TO KEEP AN EYE
ON THIS AREA FOR POSSIBLE SEVERE THUNDERSTORMS AS LOW LEVEL SHEAR
PROFILE LOOKS FAVORABLE FOR ROTATING UPDRAFTS AS MCV MOVES ACROSS
THIS AREA. INSTABILITY FOR SEVERE THREAT WILL DEPEND ON AMOUNT OF
RECOVERY, BUT PROBABLY ENOUGH FOR SOME SMALL HAIL AND GUSTY WINDS.

AS THE MCV ROTATES NE INTO THE AREA, EXPECT OK CONVECTION TO MOVE NE
BACK INTO THE AREA.  WITH LOTS OF UPPER LEVEL DIFFLUENCE AHEAD OF
THE MCV, EXPECT ANOTHER WIDESPREAD AREA OF TSRA TO MOVE ACROSS
ALREADY SATURATED GROUND IN SERN/CEN KS.  HAVE ALREADY POSTED A
FLOOD WATCH WITH THIS IN MIND FOR CEN/SERN KS. DID NOT INCLUDE AREAS
SOUTHWEST OF ICT WHERE FLASH FLOOD GUIDANCE NUMBERS ARE HIGHER.

OVERNIGHT:
ISENTROPIC LIFT AND UPPER LEVEL DIFFLUENCE CONTINUES ACROSS THE AREA
OVERNIGHT, SO WILL CONTINUE WITH LKLY POPS FOR AREA DURING THE
OVERNIGHT HOURS WITH GREATEST CONVECTION THREAT EXPECTED BEFORE
09Z/SAT.  WILL ALSO MENTION HEAVY RAINFALL POTENTIAL AS PRECIP WATER
VALUES REMAIN HIGH.

SAT-SUN:
EXPECT OVERNIGHT SHRA/TSRA TO COME TO AN END EARLY SAT, BUT SURFACE
BOUNDARY WILL CONTINUE TO LURK ACROSS CEN KS DURING THE AFTERNOON
HOURS.  LOTS OF LOW LEVEL MOISTURE AND INSTABILITY STILL AVAILABLE
AHEAD OF THIS BOUNDARY MAINLY EAST OF THE TURNPIKE.  NOT MUCH IN THE
WAY OF UPPER LEVEL SUPPORT FOR WIDESPREAD CONVECTION, BUT STILL
COULD SEE SOME DIURNAL CONVECTION, SO WILL KEEP A LOW POP ACROSS THE
AREA FOR THIS THREAT.  INSTABILITY ALSO SUGGESTS THAT ANY STORM THAT
CAN GET GOING, COULD PRODUCE SOME SMALL HAIL, BUT 0-6KM SHEAR LOOKS
LIMITED FOR LARGE HAIL OR DAMAGING WINDS.

SHORTWAVE IN THE ROCKIES MOVES ACROSS THE AREA ON SUNDAY, WITH
DRYLINE/BOUNDARY PROGGED TO BE LOCATED ROUGHLY ALONG I-135 DURING
THE EARLY AFTERNOON HOURS. MODELS DIFFER ON PLACEMENT AND STRENGTH
OF THE EASTWARD PUSH TO THIS LINE DURING THE DAY ON SUNDAY,  BUT
WITH LOTS OF INSTABILITY AVAILABLE AGAIN FOR CONVECTION TO DEVELOP
IN THE EARLY AFTERNOON HOURS. SO WILL KEEP POPS IN AREAS GENERALLY
EAST OF ICT WITH UNCERTAINTY OF PLACEMENT.

MON:
MODELS FAIRLY SIMILAR IN SHORTWAVE MOVING NE OF THE AREA ON MON WITH
WEAK RIDGING EXPECT TO MOVE ACROSS THE AREA.  WOULD NOT BE SURPRISED
TO SEE POPS REMOVED DURING THIS TIME FRAME, BUT FOR LEFT LOW POPS IN
FOR NOW FOR CONSISTENCY SAKE.

TUE-THU:
SW FLOW CONTINUES ACROSS THE AREA FOR THIS TIME FRAME, AS IMPULSES
CONTINUE TO MOVE OUT OF THE SWRN US INTO THE CEN PLAINS. TRYING TO
PINPOINT BEST RAIN CHANCES DURING THIS TIME FRAME IS DIFFICULT, AT
BEST, AS MEDIUM RANGE MODELS DIFFER ON TIMING OF SHORTWAVES TO EJECT
INTO THE AREA.  MODELS DO SUGGEST THAT A QUASI STATIONARY FRONT WILL
BE IN THE AREA FOR CONVERGENCE, WITH MOISTURE ADVECTION FROM THE
SOUTH CONTINUING THROUGH THE PERIOD. SO WILL KEEP LOW POPS FOR THIS
TIME FRAME, BUT DO NOT BELIEVE THIS WILL BE A TOTAL WASH OUT, JUST
HARD TO PIN DOWN DRY PERIODS. WILL HAVE THE BEST CHANCES ALONG THE
BOUNDARY ON WED AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  85  63  88 /  70  40  30  20
HUTCHINSON      65  84  62  87 /  70  40  30  20
NEWTON          65  85  63  86 /  70  40  30  20
ELDORADO        65  86  64  87 /  70  40  40  20
WINFIELD-KWLD   65  87  64  88 /  70  40  40  20
RUSSELL         61  80  58  85 /  60  30  20  20
GREAT BEND      62  82  59  86 /  60  30  20  20
SALINA          65  83  62  85 /  60  50  30  20
MCPHERSON       65  84  62  86 /  70  40  30  20
COFFEYVILLE     68  88  66  87 /  70  40  50  30
CHANUTE         66  87  66  86 /  70  50  50  30
IOLA            66  87  66  85 /  70  50  50  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON UNTIL 9 AM CDT SATURDAY
FOR MOST OF CENTRAL KANSAS AND SOUTHEAST KANSAS.

&&

KETCHAM/
Hazardous weather outlook, Jun 3, 4:30 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
430 PM CDT FRI JUN 3 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-041200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
430 PM CDT FRI JUN 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...THIS EVENING AND OVERNIGHT

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA
THIS AFTERNOON INTO THIS EVENING, AS A STRONG UPPER LEVEL
DISTURBANCE MOVES NORTHEASTWARD OVER THE AREA. A FEW OF THESE STORMS
MAY BECOME SEVERE WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING
WINDS.

IN ADDITION TO THE SEVERE WEATHER THREAT, THE SLOW MOVEMENT OF THE
THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL AND FLOODING. A FLOOD
WATCH HAS BEEN POSTED FOR CENTRAL AND SOUTHEAST KANSAS TONIGHT.
PLEASE SEE THE LATEST FLOOD WATCH FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY INTO SUNDAY ACROSS
CENTRAL AND SOUTHEASTERN KANSAS. SEVERE WEATHER IS POSSIBLE AS A
COLD FRONT MOVES INTO AN UNSTABLE AIRMASS ACROSS THE AREA.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AGAIN TUESDAY AND
WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...

A FEW SPOTTERS MAY BE NEED THIS AFTERNOON AND EVENING IN SOUTH
CENTRAL AND SOUTHEASTERN KANSAS. IN ADDITION, ANY FLOODING REPORTS
WOULD BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

JMC/KETCHAM

In the hours before

Local storm report, Jun 3, 6:47 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
647 PM CDT FRI JUN 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             WICHITA                 37.69N 97.34W
06/03/2005  0.88 INCH        SEDGWICK           KS   LAW ENFORCEMENT

            REPORTED AT 29TH AND WOODLAWN IN NORTHEAST WICHITA.

&&

KED
Special weather statement, Jun 3, 7:27 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
727 PM CDT FRI JUN 3 2005

KSZ069-070-093-094-040130-
BUTLER-COWLEY-ELK-GREENWOOD-
727 PM CDT FRI JUN 3 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER...COWLEY...ELK AND GREENWOOD COUNTIES...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BURNS TO DEXTER...
AND MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.
ALSO, VERY HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DARMOFAL
Local storm report, Jun 3, 7:44 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT FRI JUN 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     3 E ANTHONY             37.15N 97.97W
06/03/2005                   HARPER             KS   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN.

&&

ADK
Special weather statement, Jun 3, 7:50 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
750 PM CDT FRI JUN 3 2005

KSZ072-096-100-040130-
ALLEN-LABETTE-NEOSHO-
750 PM CDT FRI JUN 3 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ALLEN...LABETTE AND NEOSHO COUNTIES...

AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF PARSONS...AND MOVING NORTHEAST
AT 30 MPH.

OTHER STRONG STORMS MAY ALSO DEVELOP ACROSS THE AREA THIS EVENING.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THE STORMS
THAT DEVELOP THIS EVENING. ALSO, VERY HEAVY RAIN CAN BE EXPECTED.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DARMOFAL
Special weather statement, Jun 3, 8:27 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
827 PM CDT FRI JUN 3 2005

KSZ069-083-092-093-040215-
BUTLER-COWLEY-SEDGWICK-SUMNER-
827 PM CDT FRI JUN 3 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER...COWLEY...SEDGWICK AND SUMNER
COUNTIES...

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS, SOME STRONG, ALONG A LINE EXTENDING FROM NORWICH TO
DEER CREEK OKLAHOMA...AND MOVING NORTHEAST AT 35 MPH.

THIS AREA OF THUNDERSTORMS, AS WELL AS THE SCATTERED STORMS OUT
AHEAD OF THIS LINE, WILL AFFECT THE AREA THROUGH THE MID EVENING.

THE STRONGER STORMS WILL BE CAPABLE OF DIME SIZE HAIL. HEAVY
DOWNPOURS MAY ALSO AGGRAVATE THE LOCALIZED FLOODING ACROSS PARTS OF
THE AREA.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DARMOFAL
Special weather statement, Jun 3, 8:37 PM CDT, 56 minutes before
KSZ047-048-050-051-040200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
837 PM CDT FRI JUN 3 2005

...WEATHER WATCH UPDATE MESSAGE...

SEVERE THUNDERSTORM WATCH, NUMBER 387, HAS BEEN CANCELLED FOR THE
FOLLOWING COUNTIES IN CENTRAL KANSAS:

BARTON, ELLSWORTH, RICE AND MCPHERSON.

ALTHOUGH THE SEVERE THREAT HAS DIMINISHED, AREAS OF RAIN AND
EMBEDDED THUNDERSTORMS MAY STILL PRODUCE HEAVY DOWNPOURS AND GUSTY
WINDS.

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:35 PM CDTSevere Thunderstorm WarningICTCowley25 min
Jun 3, 9:45 PM CDTFlash Flood WarningICTChase, Marion6 hr
Jun 3, 9:55 PM CDTTornado WarningICTCowley35 min
Jun 3, 10:29 PM CDTSevere Thunderstorm WarningICTCowley31 min
Jun 3, 10:58 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley32 min
Jun 3, 11:07 PM CDTTornado WarningICTCowley23 min
Jun 3, 11:28 PM CDTTornado WarningICTCowley32 min
Jun 3, 11:31 PM CDTSevere Thunderstorm WarningICTChautauqua44 min
Jun 3, 11:55 PM CDTFlash Flood WarningICTChautauqua, Elk5 hr
Jun 3, 11:57 PM CDTTornado WarningICTChautauqua33 min
Jun 4, 12:23 AM CDTTornado WarningICTChautauqua19 min
Jun 4, 1:12 AM CDTTornado WarningICTChautauqua, Montgomery20 min
Jun 4, 1:28 AM CDTTornado WarningICTMontgomery32 min
Jun 4, 2:01 AM CDTTornado WarningICTLabette, Montgomery24 min
Jun 4, 3:58 AM CDTFlash Flood WarningICTButler, Greenwood6 hr
Jun 4, 5:13 AM CDTFlash Flood WarningICTWoodson3 hr
Jun 4, 3:40 PM CDTTornado WarningICTMcPherson, Saline40 min
Jun 4, 5:09 PM CDTSevere Thunderstorm WarningICTButler, Chase51 min
Jun 4, 5:44 PM CDTSevere Thunderstorm WarningICTButler, Cowley61 min
Jun 4, 5:50 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood50 min
Jun 4, 5:59 PM CDTSevere Thunderstorm WarningICTButler, Cowley61 min
Jun 4, 6:13 PM CDTTornado WarningICTButler, Cowley47 min
Jun 4, 6:40 PM CDTSevere Thunderstorm WarningICTCowley65 min
Jun 4, 6:43 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick28 min
Jun 4, 6:59 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood61 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.